Does The Street Drug “Molly” Cause Erectile Dysfunction?
Despite the increased popularity of MDMA, often referred to as “Molly,” there has been very little talk about one of the more unpleasant potential side effects of the purest form of Ecstasy: Some MDMA users have reported erectile dysfunction–both during use and following use.
At first glance, this is a shocking fact. After all, the point of taking Molly is to experience an increase in pleasure–caused by heightened serotonin levels.
However, scientists say that though Molly may increase the desire to have sex, once in the act, both men and women have reported an inability to reach climax. Some men report an inability to get an erection at all.
Trinidad James didn’t mention that in “All Gold Everything”!
The good news for MDMA users, however, is that although this side effect may continue even after a person stops taking the drug, it does not appear to be permanent. There are, of course, like with any drug, other potential longer-lasting side effects.